MAUDE Adverse Event Report: STERIS CORPORATION HARMONYAIR; MONITOR ARM TO SUSPENSION SYSTEM

STERIS CORPORATION HARMONYAIR; MONITOR ARM TO SUSPENSION SYSTEM
Model Number E-SERIES SUSPENSION SYSTEM
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/18/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device subject of the reported event is being returned to steris for evaluation.Investigation of the reported event is in progress.A follow-up report will be submitted once additional information becomes available.
 
Event or Problem Description
The user facility reported that during a patient procedure their harmonyair e-series yoke assembly detached from the spring arm.No report of injury.

Brand Name
HARMONYAIR
Common Device Name
MONITOR ARM TO SUSPENSION SYSTEM
Manufacturer (Section D)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer (Section G)
STERIS CORPORATION
2720 gunter park drive east
montgomery AL 36109
Manufacturer Contact
daniel davy
5960 heisley road
mentor, OH 44060
4402597401
MDR Report Key24086582
Report Number1043572-2026-00009
Device Sequence Number15896666
Product Code FQO
UDI-Device Identifier00724995214135
UDI-Public(01)00724995214135(11)220302
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 01/15/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberE-SERIES SUSPENSION SYSTEM
Device Catalogue NumberLES31NC02T
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/18/2025
Initial Report FDA Received Date01/15/2026
Date Device Manufactured03/02/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown